# SDR ASOA20120326047

- Difficulty date: March 26, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,093 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE NR 3 AISLE PATH LIGHT STRIP WAS INOP, COMES ON INTERMITTENTLY AFTER ABOUT 10 MINUTES.  MX R & R THE EMERGENCY LIGHT INVERTER IN THE GALLEY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
